# SDR R61A2023060600345

- Difficulty date: June 6, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 39,247 hours, 29,942 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Zone 500
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP FAIL AFTER TAKE OFF. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. PERFORMED FIM TASK 27-52-00-820-802-A. FOUND LH TORQUE TUBE F3 DISCONNECTED FROM FLAP ACTUATOR 1L. RECONNECTED TORQUE TUBE.
